Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 84, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 22, 2014, 2:54 PM CDT for Lamar County, Marion County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2014, 2:54 PM CDT (19:54 UTC)
- Expired
- Jul 22, 2014, 5:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lamar County, MS, Marion County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1461 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
705
WGUS54 KJAN 221954
FFWJAN
MSC073-091-222200-
/O.NEW.KJAN.FF.W.0084.140722T1954Z-140722T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
254 PM CDT TUE JUL 22 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF SANDY HOOK...
SOUTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 500 PM CDT
* AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM SLOW MOVING THUNDERSTORMS OVER THE WARNED
AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LUMBERTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3099 8948 3101 8951 3100 8955 3099 8975
3100 8982 3102 8985 3104 8984 3112 8959
3117 8935 3101 8935 3100 8941 3097 8943
3097 8947
$$
GRG2 follow-up statements
063
WGUS74 KJAN 222049
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
349 PM CDT TUE JUL 22 2014
MSC073-091-222200-
/O.CON.KJAN.FF.W.0084.000000T0000Z-140722T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION MS-LAMAR MS-
349 PM CDT TUE JUL 22 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR LAMAR
AND MARION COUNTIES...
AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR
INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAXTERVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3101 8949 3101 8950 3101 8951 3100 8955
3099 8975 3100 8982 3102 8985 3104 8984
3112 8959 3114 8950
$$
CME423
WGUS74 KJAN 222116
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT TUE JUL 22 2014
MSC073-091-222126-
/O.CAN.KJAN.FF.W.0084.000000T0000Z-140722T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION MS-LAMAR MS-
416 PM CDT TUE JUL 22 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LAMAR AND MARION
COUNTIES...
THE THREAT FOR HEAVY RAIN AND FLOODING HAS ENDED.
LAT...LON 3101 8949 3101 8950 3101 8951 3100 8955
3099 8975 3100 8982 3102 8985 3104 8984
3112 8959 3114 8950
$$
CMEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 10:38 AM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Jul 22, 10:38 AM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1038 AM CDT TUE JUL 22 2014 .DISCUSSION...COLD CORE LOW WILL CONTINUE TO RETROGRADE INTO THE ARKLAMISS FROM THE EAST THROUGH THE COURSE OF THE DAY. DEEPER MOISTURE FILTERING IN FROM THE EAST COMBINED WITH DAYTIME HEATING LOOKS TO YIELD CAPE VALUES AROUND 2000 J/KG THIS AFTERNOON WHICH IS ADEQUATE TO SUPPORT A DECENT COVERAGE OF CONVECTION THROUGH THE AFTERNOON HOURS...PARTICULARLY OVER AREAS ALONG AND EAST OF THE NATCHEZ TRACE PARKWAY WERE AN AXIS OF BETTER LOW LEVEL MOISTURE CONVERGENCE LOOKS TO EXIST. PRECIPITABLE H2O VALUES CLIMBING BACK UP TO THE 1.75-2.00 INCH RANGE WILL SUPPORT THE POTENTIAL FOR SOME LOCALIZED HEAVY RAINFALL. MODEST MID-LEVEL FLOW ON THE ORDER OF 30-35 KNOTS AND ADVERTISED 30 KNOTS 0-6KM BULK SHEAR COULD AID IN SOME HEALTHY CORES THIS AFTERNOON THAT'LL BE CAPABLE OF PRODUCING SOME GUSTY WINDS. THE LASTEST BATCH OF HIGH-RES MODELS SEEM TO BE PICKING UP ON THIS TREND AS THEIR CONVECTIVE OUTPUT IS A BIT MORE ROBUST THAN PREVIOUS RUNS. THIS ACTIVITY IS EXPECTED TO GRADUALLY SUBSIDE IN BOTH INTENSITY AND COVERAGE AS DAYTIME HEATING IS LOST THIS EVENING. THE ONLY NOTABLE CHANGES TO THE FORECAST FOR TODAY...ASIDE FROM THE TYPICAL HOURLY TRENDS...IS TO INCREASE POPS IN AREAS MAINLY ALONG AND EAST OF THE NATCHEZ TRACE PARKWAY. OTHERWISE...REMAINING ELEMENTS OF THE CURRENT FORECAST LOOK GOOD FOR TODAY. /19/ && .AVIATION...CONVECTION WILL INCREASE FROM THE EAST THIS AFTERNOOON... BUT NO MORE THAN VICINITY EXPECTED AT TAF SITES. SOME MVFR CEILINGS WILL BE POSSIBLE BETWEEN GTR AND MEI EARLY THIS AFTERNOON...OTHERWISE VFR CONDITIONS WILL PREVAIL INTO THE EVENING AS CONVECTION WINDS DOWN. THEREAFTER...MVFR CEILINGS IN THE EAST AND MVFR VISIBILITIES EVERYWHERE WILL BE THE RULE UNTIL AROUND 14Z. /26/ && .PREV DISCUSSION... /ISSUED 529 AM CDT TUE JUL 22 2014/ SHORT TERM...THE PRIMARY WEATHER FEATURE AFFECTING THE ARKLAMISS WILL BE A CLOSED COLD CORE LOW MIGRATING WESTWARD FROM AL INTO MS. THERE IS A WEAK SURFACE REFLECTION THAT WILL AID IN LOW LEVEL MOISTURE CONVERGENCE OVER EASTERN MS LATER THIS MORNING AND AFTERNOON AS DEEPER MOISTURE SURGES WESTWARD TOWARD THE INTERSTATE 55 CORRIDOR AND COMBINES WITH DAYTIME HEATING. HRRR GUIDANCE INDICATES CAPE VALUES PEAKING IN THE 2000-3000 J/KG RANGE AND PRECIPITABLE WATER APPROACHING TWO INCHES - AND THIS WILL SUPPORT THUNDERSTORM INITIATION ALONG THE LL MOISTURE CONVERGENCE AXIS STRETCHING NORTH OF THE LOW CENTER. HIGH-RES MODEL OUTPUT VARIES IN COVERAGE BUT THERE MAY BE SUFFICIENT EASTERLY MID LEVEL FLOW TO SUPPORT MULTI-CELL STORM CLUSTERS ALONG ANY BOUNDARIES WITH STORMS CAPABLE OF PRODUCING SOME STRONG WIND GUSTS. THE MOVEMENT OF STORMS IN THIS FLOW PATTERN WOULD INCREASE RAINFALL COVERAGE AND HAVE RAISED POPS SOME FOR TODAY. EXPECT CONVECTIVE ACTIVITY TO WANE AFTER SUNSET THIS EVENING. THE CLOSED LOW WILL CONTINUE ITS WESTWARD MIGRATION OVERNIGHT AND BETTER MOISTURE CONVERGENCE SHOULD SET UP FARTHER WEST WEDNESDAY...AND HAVE SHIFTED POPS SLIGHTLY IN THAT DIRECTION - A LITTLE MORE THAN MOS GUIDANCE SUGGESTS. THE THERMODYNAMIC AND WIND PROFILES SHOULD BE SIMILAR WEDNESDAY AND A FEW STRONG STORMS WOULD BE A POSSIBILITY ONCE AGAIN. IT LOOKS LIKE NORTHERN STREAM SHORTWAVE ENERGY APPROACHING THE AREA LATE WEDNESDAY NIGHT IS A LITTLE SLOWER IN THE MODEL GUIDANCE...AND THE GREATER INFLUENCE ON ARKLAMISS WEATHER MAY HOLD OFF UNTIL THURSDAY. HAVE RAISED POPS ABOVE GUIDANCE TO MAINTAIN SOME CONTINUITY...ESPECIALLY WITH THE POSSIBILITY OF CONVECTIVE COLD POOLS THAT COULD HELP TO SEND SHOWER/TSTM ACTIVITY A LITTLE FARTHER SOUTH THAN EXPECTED INTO NRN PORTIONS OF THE AREA. /EC/ LONG TERM...THURSDAY TO TUESDAY. SO FAR...NO BIG PATTERN CHANGE FOR THE REGION. WITH THE LARGE AREA OF HIGH PRESSURE PLANTED OVER THE ROCKIES...THE ARKLAMISS WILL CONTINUE TO GET FRONTS AND WEAK DISTURBANCES EVERY FEW DAYS. THE MOS CONTINUES TO BOUNCE AROUND WITH THE TEMPERATURES. PERHAPS LEANING MORE TOWARD CLIMATOLOGY FOR THIS TIME OF YEAR...THE TEMPS IN THE EXTENDED ARE BACK INTO THE UPPER 90S/MID 70S EARLY NEXT WEEK WHICH WOULD SUGGEST POSSIBLE INCREASE IN HEAT STRESS. HOWEVER...WITH THE CURRENT PATTERN TEMPERATURES ARE LIKELY TO BE AT OR BELOW NORMAL THROUGH THE EXTENDED. STUCK WITH GUIDANCE GENERALLY FOR POPS AND TEMPS. BY THURSDAY...IT LOOKS LIKE THE LATEST STALLED FRONT WILL BE REPLACED WITH AN APPROACHING COLD FRONT. THIS BOUNDARY IS LIKELY TO STALL ALONG THE COAST OVER THE WEEKEND...BEFORE THE NEXT FRONT MOVES INTO THE REGION AROUND MONDAY. EACH SYSTEM SEEMS TO BE LACKING MUCH UPPER LEVEL SUPPORT AND THE MAIN SURFACE LOW WITH EACH SYSTEM IS ALSO DISTANT. HOWEVER...THE MODELS ARE BRINGING IN PLENTY OF VERY MOIST AND UNSTABLE AIR FROM THE GULF. THERE IS A CHANCE OF RAIN ACROSS THE AREA NEARLY EVERY DAY. WITH THE BEST DYNAMICS ASSOCIATED WITH THE SYSTEMS STAYING TO THE NORTH AND THE WESTERN RIDGE WAVERING FURTHER EAST SOME DAYS...MUCH OF THE THUNDERSTORM ACTIVITY WILL MISS THE WESTERN ZONES...BASICALLY AREAS EAST OF INTERSTATE 55 THROUGH THE PERIOD. OF COURSE THERE COULD BE SOME ISOLATED TO SCATTERED THUNDERSTORMS...BUT POPS RIGHT NOW ARE LOW. BETWEEN EACH FRONT WILL BE A DAY OR TWO OF MOSTLY CLEAR SKIES AND MILD CONDITIONS. NOT ANTICIPATING A PATTERN SHIFT THIS FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 90 71 91 71 / 46 32 34 22 MERIDIAN 88 69 91 69 / 60 39 28 23 VICKSBURG 90 70 92 71 / 20 20 34 22 HATTIESBURG 90 70 92 71 / 60 25 26 21 NATCHEZ 89 70 90 71 / 21 15 38 20 GREENVILLE 92 72 93 73 / 16 12 24 27 GREENWOOD 91 71 91 72 / 25 21 29 27 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/26
Hazardous weather outlook, Jul 22, 1:35 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 135 PM CDT TUE JUL 22 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 231845- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 135 PM CDT TUE JUL 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 26 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 22, 1:05 PM CDT, 1 hour 49 minutes before
MSZ065-066-074-221850-
JONES MS-FORREST MS-COVINGTON MS-
105 PM CDT TUE JUL 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
105 PM CDT TUE JUL 22 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF EASTABUCHIE
AT 106 PM CDT...MOVING SOUTHWEST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN EXTREME SOUTHEASTERN COVINGTON...NORTHERN FORREST AND
SOUTHWESTERN JONES COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3128 8929 3146 8944 3159 8919 3144 8907
3143 8909 3143 8913 3139 8914
TIME...MOT...LOC 1806Z 054DEG 5KT 3146 8922
GRGSpecial weather statement, Jul 22, 1:42 PM CDT, 1 hour 12 minutes before
MSZ073-074-221925-
LAMAR MS-FORREST MS-
142 PM CDT TUE JUL 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
142 PM CDT TUE JUL 22 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER BROOKLYN AT 142 PM CDT...
MOVING SOUTHWEST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHERN FORREST AND SOUTHERN LAMAR COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3091 8935 3100 8935 3100 8941 3097 8943
3097 8947 3101 8951 3100 8955 3100 8964
3101 8965 3116 8915 3114 8914 3097 8913
3090 8928
TIME...MOT...LOC 1842Z 066DEG 19KT 3104 8921
GRGSpecial weather statement, Jul 22, 2:40 PM CDT, 14 minutes before
MSZ065-066-222010- JONES MS-COVINGTON MS- 240 PM CDT TUE JUL 22 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 240 PM CDT TUE JUL 22 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF SOSO AT 240 PM CDT... MOVING WEST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EAST CENTRAL COVINGTON AND NORTHWESTERN JONES COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3154 8943 3175 8950 3180 8923 3162 8917 TIME...MOT...LOC 1940Z 074DEG 4KT 3168 8930 GRG
Local storm report, Jul 22, 2:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL LUMBERTON 31.00N 89.45W
07/22/2014 E0.75 INCH LAMAR MS PUBLIC
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 1:05 PM CDT | Special Weather Statement | JAN | Jones | 45 min |
| Jul 22, 1:42 PM CDT | Special Weather Statement | JAN | Forrest | 43 min |
| Jul 22, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 37 min |
| Jul 22, 2:40 PM CDT | Special Weather Statement | JAN | Jones | 30 min |
| Jul 22, 3:03 PM CDT | Special Weather Statement | JAN | Lamar | 32 min |
| Jul 22, 3:31 PM CDT | Special Weather Statement | JAN | Jones | 24 min |
| Jul 22, 4:01 PM CDT | Special Weather Statement | JAN | Marion | 29 min |
| Jul 22, 4:11 PM CDT | Special Weather Statement | JAN | Forrest | 39 min |
| Jul 22, 4:20 PM CDT | Special Weather Statement | JAN | Jones | 30 min |
| Jul 22, 4:25 PM CDT | Flash Flood Warning | JAN | Forrest | 2 hr |
| Jul 22, 4:41 PM CDT | Flash Flood Warning | JAN | Jones | 2 hr |
| Jul 22, 5:21 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 17 min |
| Jul 22, 5:39 PM CDT | Special Weather Statement | JAN | Hinds | 31 min |
| Jul 22, 5:50 PM CDT | Special Weather Statement | JAN | Covington | 20 min |
| Jul 22, 5:54 PM CDT | Special Weather Statement | JAN | Clarke | 41 min |
| Jul 22, 6:09 PM CDT | Special Weather Statement | JAN | Simpson | 31 min |
| Jul 22, 6:29 PM CDT | Special Weather Statement | JAN | Lawrence | 31 min |
| Jul 22, 6:34 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 41 min |
| Jul 22, 6:50 PM CDT | Special Weather Statement | JAN | Smith | 20 min |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.